I've been suffering from intense stomach cramps for years now. Lately, i've been having a particularly bad episode. My doctor had prescribed this to me a while ago just in case I had severe pain again.
I'm incredibly scared to take this medication. My episodes are usually pain with intense nausea, and this medicine has the potential to make nausea even worse. I'm just wondering if there is anybody out there who has taken this with intense nausea. I might just have to try it and see how it works. I'm afraid of not being able to be alert or become dizzy and end up throwing up.
joleemoley; Really I have been taking this for years now I just use it a few days here and there when its bad, But I HAVE had no side effects at all. It is well worth the try hope it works for you as well as it does for me. the pain and cramping are just to much during a bad time and this seems to settle everything down. I would give it a try.I HAVE not heard or known others to have increased side effects this drug has been around since the beginning of time and has a good record. Remember when your nervous about taking it don't let yourself look for side effects just give it a try.Have a good day Chuck1957 Just follow the directions on the bottle from your doctor.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.